# SDR ASAA2023121346737

- Difficulty date: December 13, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 67,178 hours, 27,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751022
- Part serial: NSN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RH BAFFLE 500B THROUGH 500C IS CRACKED. GROUNDED - YES. FWD CARGO RH BAFFLE STA 500B TO 500C REMOVED AND REPLACED IAW B737-900 SRM 51-40-02-0G-0.
